# SDR SWAA2022070124270

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,528 hours, 34,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FWD ENTRY; ROW 3DEF; 6DEF; AND EXTERIOR SVC DOOR ARE INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1674 ABOVE FWD GALLEY LIGHT. REF AMM 33-51-06. OPS CHECKS GOOD.
